# SDR C2XA08IA180

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 22,776 hours, 21,268 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2938 - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED A BURNING SMELL AT ROW 18.  MAINTENANCE INSPECTED THE AIRCRAFT, FOUND A BAD BALLAST AT SEAT 18A.  THE BALLAST WAS DISCONNECTED AND THE LIGHT PLACED ON MAL 33-20-00/1 CAT C CONTROL NUMBER 151397 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 08/03/08 MAINTENANCE REMOVED AND REPLACED THE LIGHT BALLAST FOR ROW 18, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
